# SDR SIMA20120526003

- Difficulty date: May 26, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 23,715 hours, 16,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3765, THE CREW REPORTED THE EMERGENCY ESCAPE PATH MARKER ON FLOOR NEEDS TO BE RE-SECURED, FORWARD MARKER LEFT AND RIGHT OVERWING EXIT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESECURED EMERGENCY ESCAPE PATH MARKER (LEFT AND RIGHT SIDE) ON FLOOR WITH DOUBLE SIDED TAPE IAW CRJ-700 STANDARD MAINTENANCE PRACTICES.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
